# SDR FDEA200911304282

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143N536677
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 770 TO 840 RT SIDE TRANSITION PANEL CORRODED. CORRODED TRANSITION PANEL FROM BS 770 TO BS 840 REMOVED AND REPLACED IAW SRM   51-40-02 REV 98.  REPAIR IS CLASSIFIED AS MNOR IAW GMM 6-2-100.
